Hokkaido Mathematical Journal

No.2

YAMAUCHI Kazunari,
On Riemannian manifolds admitting infinitesimal projective transformations
Hokkaido Mathematical Journal, 16 (1987) pp.115-125
KATSURADA Hidenori,
On representations of the maximal unramified Galois extension of a field of positive characteristic
Hokkaido Mathematical Journal, 16 (1987) pp.127-134
KOSHI Shozo, TAKAHASHI Yuji,
Generating subsemigroups, orders, and a theorem of Glicksberg
Hokkaido Mathematical Journal, 16 (1987) pp.135-144
OLSSON J\o rn B.,
A note on a theorem of Wada
Hokkaido Mathematical Journal, 16 (1987) pp.145-150
KOZONO Hideo,
On the energy decay of a weak solution of the M. H. D. equations in a three-dimensional exterior domain
Hokkaido Mathematical Journal, 16 (1987) pp.151-166
KURATA Yoshiki, MORIMOTO Shoji,
H-separable Extensions and Torsion Theories
Hokkaido Mathematical Journal, 16 (1987) pp.167-176
WAJIMA Masayuki,
Automorphism groups of certain non-associative non-commutative algebras
Hokkaido Mathematical Journal, 16 (1987) pp.177-190
ÔIKE Hiroshi,
Non-existence of higher order non-singular immersions of complex hypersurfaces into Euclidean spaces
Hokkaido Mathematical Journal, 16 (1987) pp.191-200
IZUMIYA Shyûichi,
Local topological models of envelopes
Hokkaido Mathematical Journal, 16 (1987) pp.201-206
SUGANO Kozo,
On H-separable extensions of primitive rings
Hokkaido Mathematical Journal, 16 (1987) pp.207-211